CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Publications        
 
Volume 51 Number 2 (Jun 2008)

Looking for a printed back issue?
Page  
Contents
161 
  Wirtinger's Inequalities on Time Scales
Agarwal, Ravi P.; Otero-Espinar, Victoria; Perera, Kanishka; Vivero, Dolores R.
172 
  Consecutive Large Gaps in Sequences Defined by Multiplicative Constraints
Alkan, Emre; Zaharescu, Alexandru
182 
  Group Gradings on Associative Algebras with Involution
Bahturin, Y. A.; Giambruno, A.
195 
  Boundedness from Below of Composition Operators on $\alpha$-Bloch Spaces
Chen, Huaihui; Gauthier, Paul
205 
  On Gâteaux Differentiability of Pointwise Lipschitz Mappings
Duda, Jakub
217 
  A Multivalued Nonlinear System with the Vector $p$-Laplacian on the Semi-Infinity Interval
Filippakis, Michael E.; Papageorgiou, Nikolaos S.
229 
  Existence of Solutions to Poisson's Equation
Hanley, Mary
236 
  Kolmogorov, Linear and Pseudo-Dimensional Widths of Classes of $s$-Monotone Functions in $\mathbb{L}_p$, $0
Konovalov, Victor N.; Kopotun, Kirill A.
249 
  On the Inner Radius of a Nodal Domain
Mangoubi, Dan
261 
  On the Classification of Rational Quantum Tori and the Structure of Their Automorphism Groups
Neeb, Karl-Hermann
283 
  The Noether--Lefschetz Theorem Via Vanishing of Coherent Cohomology
Ravindra, G. V.
291 
  Group Algebras with Minimal Strong Lie Derived Length
Spinelli, Ernesto
298 
  The Kostrikin Radical and the Invariance of the Core of Reduced Extended Affine Lie Algebras
Tocón, Maribel
310 
  Relative Homotopy in Relational Structures
Witbooi, P. J.

© Canadian Mathematical Society, 2015 : https://cms.math.ca/